MAUDE Adverse Event Report: STRYKER-ENDOSCOPY PHOENIX USA; CATHETER, RECORDING, ELECTRODE, REPROCESSED

STRYKER-ENDOSCOPY PHOENIX USA; CATHETER, RECORDING, ELECTRODE, REPROCESSED
Model Number 401261
Medical Device Problem Codes Use of Device Problem (1670); Material Deformation (2976)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the device was faulty as the curve and deflection were not good.The complainant is not aware of any patient injury, medical intervention, or extended procedure time.These are commonly used devices that are readily available.
 
Additional Manufacturer Narrative
The device was returned to stryker sustainability solutions for evaluation.Upon inspection of the received complaint device, damage to the distal tip, curve, and shaft was observed.A wave measured from the catheter tip to 37 cm of the device shaft, affecting the catheter jsn curve.Additionally, the device did not form a curve consistent with the curve reference specification.The results of the investigation determined that the reported issue was confirmed.A review of the dhr supports that the device met all inspection and test criteria prior to release from stryker.Therefore, the most likely root cause is damage to the catheter shaft resulting in deformation of the device's fixed curve due to mishandling subsequent to distribution, including shipping/storage conditions or improper manipulation of the catheter.The instructions for use (ifu) state: - ep catheters should be used only by or under the supervision of an appropriately trained physician using proper procedures and techniques.- do not exert excessive pressure during placement of catheter if unknown resistance is encountered.- do not autoclave catheter.- do not introduce the tip folded into the guiding sheath.- do not attempt to use the reprocessed ep catheter prior to completely reading and understanding the directions for use.- do not alter this device.- inspect the packaging and catheter for damage or defects prior to use.- avoid excessive torque, stretching, kinking and/or bending of catheter, as this may interfere with distal tip shaping or cause damage to internal electrode wires.- avoid manual pre-bending of distal curve, as this may damage steering mechanism of steerable catheters.Handle catheter with care to avoid improper electrical functioning.- do not insert or withdraw the catheter without straightening the catheter tip.- inspect the catheter for overall condition and physical integrity.Do not use the catheter if electrodes appear loose or if any damage is noted.If such problems exist, return the catheter and packaging to stryker sustainability solutions.The reported event will continue to be monitored through post-market surveillance.

Brand Name
NA
Common Device Name
CATHETER, RECORDING, ELECTRODE, REPROCESSED
Manufacturer (Section D)
STRYKER-ENDOSCOPY PHOENIX USA
10232 s. 51st st.
phoenix AZ 85044
Manufacturer (Section G)
STRYKER-ENDOSCOPY PHOENIX USA
10232 s. 51st st.
phoenix AZ 85044
Manufacturer Contact
andy dobos
1810 w. drake drive
tempe, AZ 85283
8888883433
MDR Report Key17509927
Report Number0002090040-2023-00011
Device Sequence Number14836643
Product Code NLH
UDI-Device Identifier00885825005894
UDI-Public00885825005894
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K030026
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/02/2025
Device Model Number401261
Device Catalogue NumberUNK_SUS
Device Lot Number5013900SH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/14/2023
Initial Report FDA Received Date08/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown